# SDR UPS802295

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Ribs
- Part number: 5770123
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND LEFT WING LEADING EDGE RIBS CRACKED AT STATIONS XFS 313, 369, 622, 672, 790, 796 UPPER, AND XFS 790 LOWER.  REPAIRED RIBS PER MM 57-00-00.
